On well-posedness of the sub-diffusion equation with conformable derivative model

Nguyen Huy Tuan, Bao Ngoc Tran, Dumitru Baleanu, Donal O'Regan. On well-posedness of the sub-diffusion equation with conformable derivative model. Commun. Nonlinear Sci. Numer. Simul., 89:105332, 2020. [doi]

@article{TuanTBO20,
  title = {On well-posedness of the sub-diffusion equation with conformable derivative model},
  author = {Nguyen Huy Tuan and Bao Ngoc Tran and Dumitru Baleanu and Donal O'Regan},
  year = {2020},
  doi = {10.1016/j.cnsns.2020.105332},
  url = {https://doi.org/10.1016/j.cnsns.2020.105332},
  researchr = {https://researchr.org/publication/TuanTBO20},
  cites = {0},
  citedby = {0},
  journal = {Commun. Nonlinear Sci. Numer. Simul.},
  volume = {89},
  pages = {105332},
}